MathSciNet Relay Station
MathSciNet bibliographic data
MR2220618 (2007b:15016) 15A30 (08A72)
Abbasbandy, S.; Babolian, E.; Allame, M. Numerical solution of fuzzy max-min systems. Appl. Math. Comput. 174 (2006), no. 2, 1321–1328.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement